# SDR USAA2012051400012

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 50,879 hours, 18,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING OVERWING EXIT RIGHT.  INSTALLED MISSING EMERGENCY EXIT LIGHT LENS OVERWING EXIT RIGHT PER AMM 33-51-13.
